I started methotrexate 2 weeks ago. It has been awful! I am exhausted for 5 days, nausea, vomiting & diarrhea for 3-4 days. Is this normal, and does it get better?
2 weeks ago woke you in pain in my left leg . Went from hip to ankle. I mean the pain was worse than having my hip replaces. and I could not but any weigh on it. My general Dr. thought it was bursitis and gave me a cortiones shot in the burtis. But did no good. finally went to my orthopedic dr and after x-ray, ct scan. and mri discover the I had a left gluteus muscle tear and a gluteus medius tear.
When my RA doctor got the MRI he would like to do a muscle… read more
I am on hydroxychloriquine and was hoping that was going to keep me from getting Covid but now two of my support friends that are on hydroxychloriquine have the Covid virus. So now I’m worried. Anyone else get the virus while on this med? If so, did they give you any meds to help cure it? Hope everyone is staying safe and healthy!
I am on Xeljanz. Some of my RA symptoms have eased a bit, but not my legs! They ache all the time. Some days worse than others.
They seem worse when I'm not moving around. Like laying on the couch or in bed. I read My RA all the time, but haven't seen too much about this problem.
Please let me know if you can relate.
I was just wondering if hot weather makes it harder to think if you're having issues with brain fog? Anyone deal with this?
I understand that methotrexate and sunlight don't mix, but can I get a rash because of just normal daylight? My chest erupts in almost a papular-like rash on even the cloudiest day. I also get the sensation of sunburn on my forearms but less often a rash. I would like to hear if anyone has similar experiences please.
Calling all you teachers out there for some advice. I teach 6-8th grade in MA and am beginning to freak out about returning to the classroom in the fall. Have any of you gotten a doctor’s note (or are considering) to request to teach from home? Thoughts on this?
Since I started using Embrel I've developed this burning mouth syndrome. I cant eat food that's even a little spicy or dring carbonated soda, use mouthwash, etc. I use Biotene toothpaste, mouthwash and the lozenges to help stop the burning sensation but even that doesn't help much. Please help! I'd really like to get back to a normal diet! Thanks for reading.